| Model Number |
MSERIES BI-PHASIC |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to zoll medical corporation; the reported malfunction was observed and attributed to the el display cable that was not properly seated.The cable was reseated to correct the reported problem.Analysis for reports of this type has not identified an increase in trend.
Event or Problem Description
Complainant alleged that during biomed testing, the device's display showed vertical lines and was not legible.Complainant indicated that there was no patient involvement in the reported malfunction.